Skip to main content
    • Aa
    • Aa

The laws of integer divisibility, and solution sets of linear divisibility conditions

  • L. van den Dries (a1) and A. J. Wilkie (a2)

We prove linear and polynomial growth properties of sets and functions that are existentially definable in the ordered group of integers with divisibility. We determine the laws of addition with order and divisibility.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[3] H. Groemer , On the extension of additive functionals on classes of convex sets, Pacific Journal of Mathematics, vol. 75 (1978), pp. 397410.

[4] L. Lipshitz , The diophantine problem for addition and divisibility, Transactions of the American Mathematical Society, vol. 235 (1978), pp. 271283.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *